Couldn't find what you looking for?

TRY OUR SEARCH!

So my girlfriend is very worried and me to..but she got on the depo provera shot i think a day before her menstral cycle and the doctor said it was fine..So she got on it then the next day we had sexual intercourse..(wasnt thinking) after awhle we started to have on and of protected sex..then the last couple of weeks we calmed down..but i think 2 days before she was suppose to get her second shot we had sex..and recently she had gottin brown discharge then it stop..like 2 weeks later its clear discharge! i dont no what to think..at 1 point between the brown discharge and claer discharge, she had most of the symptoms of a preganate women..ache back,breast (nipples) hurt, head aches..but soon it kinda went away but lately its been about the clear liquid coming out..can she be preganant,miscarrige,have a disease?! she is currently off it and hasnt gon back sence the first shot. please respond as quick as you can honestly i dont want to here your storys i just want to here if you have experienced that and what was the out come..By the way we did take pregnancy test and they came out negative..PLEASE HELP!!!!!!

Loading...

Did you get a answer for that question?
Reply

Loading...